G.A. Afrouzi and S. Shokooh, Existence of infinitely many solutions for quasilinear problems with a p(x)-biharmonic operator, Electron. J. Differ. Equ. 317 (2015), 1–14.
 G. Bonanno and G. D’Agui, A Neumann boundary value problem for the Sturm-Liouville equation, Appl. Math. Comput. 208 (2009), 318–327.
 G. Bonanno and B.Di Bella, Infinitely many solutions for a fourth-order elastic beam equation, Nodea Nonlinear Differ. Equ. Appl. 18 (2011), 357–368.
 G. Bonanno and G. Molica Bisci, Infinitely many solutions for a boundary value problem with discontinuous nonlinearities, Bound. Value Probl. 2009 (2009), 1–20.
 G. Bonanno and G. Molica Bisci, Infinitely many solutions for a Dirichlet problem involving the p-Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), 737–752.
 G. Bonanno, G. Molica Bisci and D. O’Regan, Infinitely many weak solutions for a class of quasilinear elliptic systems, Math. Comput. Model. 52 (2010), 152–160.
 G. Bonanno, G. Molica Bisci and V. Radulescu, Infinitely many solutions for a class of nonlinear eigenvalue problem in Orlics-Sobolev spaces, C. R. Acad. Sci. Paris., Ser. I 349 (2011), 263–268.
 E. Mitidieri, A simple approach to Hardy inequalities, Math. Notes 67 (2000), 479–486.
 B. Rahal, Existence results of infinitely many solutions for p(x)−Kirchhoff type triharmonic operator with Navier boundary conditions, J. Math. Anal. Appl. 478 (2019), 1133–1146.
 B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), 401–410.
 S. Shokooh, On a nonlinear differential equation involving the p(x)−triharmonic operator, J. Nonlinear Funct. Anal., 2020 (2020), 1–11.
 M. Xu and Ch. Bai, Existence of infinitely many solutions for perturbed Kirchhoff type elliptic problems with Hardy potential, Electron. J. Differ. Equ. 2015 (2015), 1–15.